Welcome, Guest
Username: Password: Remember me
  • Page:
  • 1
  • 2

TOPIC: HA Problem

HA Problem 3 months 2 weeks ago #1308703969

I became concerned about stretched skin before reading this but their own site now says...

"Increasing the thickness of the penis too much will permanently stretch the skin and is more likely to lead to complications. If the penis is thickened with too much filler (20ml+) the skin will become loose and stretched when the filler goes down."

I'm sure there was also a little bit still there from before we dissolved after using the needle and started using the cannula as well as dissolving never seems to get it all, my worry is that I was quite under average girth to begin with and combining this with the fact that I've done more than the recommended amount for someone average could have caused me problems. I hope you are right, it feels very loose and squishy but I can also feel large lumps of filler in some places. The Doctor I've been seeing to dissolve in Manchester has assured me that this is just due to there being bits of filler stretching it out and gaps in the other parts and that when dissolved it will go back to normal, but he didn't know how much I had done or what my original size was like flaccid. The last dissolve I had a few weeks back made it feel even looser and squishier but there is still a good amount left to dissolve.

Both Doctors I have went to have also always been a bit hesitant about the amount they were comfortable dissolving saying that it can affect some of the natural tissue and H.A, yet I feel I need to be firm at my next appointment and ask to have it all dissolved as it seems to be going on forever. Firstly I need to see what I am dealing with when/if it goes back to normal before having more done, and secondly I think approaching another session of HA when there is a large amount of filler remaining from 2019 is only going to cause more complications.

Please Log in or Create an account to join the conversation.

HA Problem 3 months 2 weeks ago #1308703977

When you say quite under avarage girth, what do you mean? Could you post your pre-HA measurements to have an idea of your starting point?

Please Log in or Create an account to join the conversation.

HA Problem 3 months 2 weeks ago #1308703995

Is it common for HA to still be present even after 5 dissolving sessions? One of the appeals of HA is that it's easily reversible but if that's not the case then that should cause people to reevaluate it as a penis filler. Especially with recent word that it may last much longer than advertised.

Please Log in or Create an account to join the conversation.

HA Problem 3 months 2 weeks ago #1308704005

otis wrote: Is it common for HA to still be present even after 5 dissolving sessions? One of the appeals of HA is that it's easily reversible but if that's not the case then that should cause people to reevaluate it as a penis filler. Especially with recent word that it may last much longer than advertised.


Hi Otis,

Good question. It really is not common to have to dissolve it - I can only think of 1 case. And it depends on how many ml. Obviously much easier to dissolve 1 ml vs 20 ml. Also the Hyalase is quite expensive (at least here in Australia) so limiting the dose. Other things that may limit the ease of dissolving is fine fibrous bands in the space separating the HA into different segments. But compared to everything else it is much easier to dissolve.
What ever you do, make sure it is safe. Google calibreclinic to find us. Check our YouTube Channel - CALIBRE Clinic. The Penis Podcast on Spotify, Apple Podcast
The following user(s) said Thank You: otis

Please Log in or Create an account to join the conversation.

HA Problem 3 months 2 weeks ago #1308704017

It's not been easy for me Otis but then again I haven't requested to have the entirety of it dissolved and I don't think the Doctor realises that it's 24ml of H.A he's dealing with in there. I've mainly been trying to dissolve the irregularities so it'll be easier to smooth out when I have my next treatment, I probably should just dissolve the entire thing dissolved now. We have tried to dissolve a nodule that formed near the head on 5 occasions and it just won't go away, this could be because it's hard to locate it when flaccid but very apparent when erect, either way it's been there since December 2018, the last session dissolved a little bit of it finally. If there are risks involved with dissolving (such as affecting the natural tissue) I think this should be made more apparent as I was only made aware of them when I asked to have it dissolved, so if using too much Hyalase is dangerous but a lot of Hyalase is needed to dissolve then it doesn't suggest an easy reversal process to me.

Dr Oates you say you have only had to dissolve once, is that because you have had no patients with problems or is it just that when problems do occur you address them a different way?

Please Log in or Create an account to join the conversation.

HA Problem 3 months 2 weeks ago #1308704025

Snafu86 wrote: It's not been easy for me Otis but then again I haven't requested to have the entirety of it dissolved and I don't think the Doctor realises that it's 24ml of H.A he's dealing with in there. I've mainly been trying to dissolve the irregularities so it'll be easier to smooth out when I have my next treatment, I probably should just dissolve the entire thing dissolved now. We have tried to dissolve a nodule that formed near the head on 5 occasions and it just won't go away, this could be because it's hard to locate it when flaccid but very apparent when erect, either way it's been there since December 2018, the last session dissolved a little bit of it finally. If there are risks involved with dissolving (such as affecting the natural tissue) I think this should be made more apparent as I was only made aware of them when I asked to have it dissolved, so if using too much Hyalase is dangerous but a lot of Hyalase is needed to dissolve then it doesn't suggest an easy reversal process to me.

Dr Oates you say you have only had to dissolve once, is that because you have had no patients with problems or is it just that when problems do occur you address them a different way?


Only had to dissolve it all once. If you have a persistent nodule despite hyalase then get it injected with steroid. I use a mix of Triamcinolone A10 and 5 Flurouracil. I hear a lot of resistance to steroid injections (on other forums for face nodules) but it does not really worry me at all. Well not enough to stop me if it is needed.
What ever you do, make sure it is safe. Google calibreclinic to find us. Check our YouTube Channel - CALIBRE Clinic. The Penis Podcast on Spotify, Apple Podcast
The following user(s) said Thank You: Snafu86

Please Log in or Create an account to join the conversation.

HA Problem 2 months 1 week ago #1308704692

Apparently it's not a nodule just a little lump of ha but it moves about too much and is too hard to locate flaccid so we never seem to get it, its the rest of it I'm more concerned about now at this stage and I'm really questioning how dissolvable the pluryal really is, about 7 sessions of dissolving and its barely made any difference to any of it, I had the filler over 2 years ago and it just will not go away. What would cause it to be so stubborn?

Please Log in or Create an account to join the conversation.

Last edit: by Snafu86.

HA Problem 2 months 1 week ago #1308704695

I have never used Pluryal but have never heard of it being difficult to dissolve . Will see if I can find anything out.
What ever you do, make sure it is safe. Google calibreclinic to find us. Check our YouTube Channel - CALIBRE Clinic. The Penis Podcast on Spotify, Apple Podcast

Please Log in or Create an account to join the conversation.

HA Problem 2 months 1 week ago #1308704696

Post pictures here please. People can help you so much more if you do so.

Please Log in or Create an account to join the conversation.

  • Page:
  • 1
  • 2
Moderators: hoddle10bricebdstern22NoxcuseTexas